# SDR AALA202407088585

- Difficulty date: June 17, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 34,472 hours, 14,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON E & E COMPARTMENT LONGERON AT STA 335, S23L. REPAIRED LONGERON PER EA 355642.
